FM New symptoms

Discussion in 'Fibromyalgia Main Forum' started by footballmom, Nov 23, 2006.

  1. footballmom

    footballmom New Member

    Happy Thanksgiving everyone. I've been having these strange symptoms for the last few days and I'm not sure if they are side effects from prednisone or what......

    First of all, I'm in the middle of a bad flare. My doc put me on prednisone on monday. I've never been on it before. I didn't work Monday and Tuesday and on Wednesday I went into work for what I thought was going to be an hour or two....it turned out to be seven.......I came home in so much pain , I couldn't stop crying....here are the wierd symptoms.....my lips were numb.....it was an awful feeling.....my heart was racing and my chest hurt, I thought I was having a heart attack....I layed down for a bit and dozed a few times, I felt paralized .....I could hear my husbad talking to me but I couldn't speak....I know that I sometimes think I'm losing my mind but this is too much....
  2. IowaMorningGlory

    IowaMorningGlory New Member

    What did he prescribe the prednisone for?

    I had taken prednisone many times before and about a year ago I had a bad reaction where it was like my knees were burning and I cried and cried. I couldn't work I couldn't function. They told me it wasn't from the prednisone and at that time they thought I probably had arthritis and it should help my knees. I tried it again a couple months later. Same thing. I won't take it again.

    Reactions to medications can cause varied symptoms. They may not necessarily be allergic reactions but your body saying you cannot and should not take this med.

    You stopped the med and aren't taking another one til you talk with the doctor, right?

    Let us know and take care,
    Blessed Be & Kitten Hugs,
    Laurie
  3. NyroFan

    NyroFan New Member

    footballmom:

    By all means call your doc. They need this information to lower or change meds. He can only do so much with limited information.

    Coming home from work crying is not a healthy sign.

    Hard as it may be, why not call doc?

    nyrofan

[ advertisement ]